# SDR CA020422004

- Difficulty date: April 11, 2002
- Submitted: September 12, 2002
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 14,118 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel
- Part number: 1149800227
- Condition: Worn
- Location: Fuselage
- Part time: 13,799 hours, 15,573 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INVESTIGATION OF A DC LOAD SHARE PROBLEM BETWEEN BOTH GENERATOR FOUND FOUR WIRES CHAFFED IN THE LT NACELLE ON THE OUTBOARD KEEL WEB ASSY. THE DAMMAGE ON THE KEEL WEB WAS DUE TO ELECTRICAL ARCING BETWEEN THE WIRE AND THE KEEL WEB ASSY. NO PROTECTION WAS FOUND ON THE WIRE BUNDLE AND ON THE KEEL WEB. THE BIGGER WIRE IS  6 GAGE AND TRANSMIT THE CURRENT FROM THE LT GEN BUS TO TRIPLE FEED BUS WIRE.  THE THREE OTHER CHAFFED WIRE WAS , AVIONIC BUS WIRE,  THE STBY FUEL PUMP WIRE,  AND THE FORWARD AIR CONDITIONNING BLOWER WIRE.  IN ALL CASE NO CIRCUIT BREAKER OR CURRENT LIMITTER OPENED.
